Skip to content

Partial k-trees with maximum chromatic number

Research output: Contribution to journalArticle

The paper is concerned with partial k-trees whose chromatic number is maximal, i.e. equal to (k+1). We have proved that any such graph contains a triangle (if k>=3), but need not contain a clique on ⌊(k+5)/2⌋ vertices as a subgraph.
Original languageEnglish
Pages (from-to)269-276
JournalDiscrete Mathematics
Issue number1-3
Early online date4 Sep 2002
Publication statusPublished - 2002

Related information

Relations Get citation (various referencing formats)

ID: 1888442